# SDR REXA201912301797

- Difficulty date: December 13, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N930XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15192
- Aircraft time: 27,378 hours, 18,229 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: SH670333891
- Condition: Corroded
- Location: Bs 565-629
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BRACKETS BETWEEN BS 565 AND 629 IN THE  FWD CARGO BAY.  THE BRACKETS  WERE REPLACED IAW SRM 51-42-13-001-001-A01, AND SRM 51-42-20-001-001-A01.
